# SDR AALA201903199020

- Difficulty date: February 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Debonded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY FLOOR PANEL 221EF WAS DEBONDED.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006.
